# SDR 98UAL900414

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Engine: Ge CFM56*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Condition: Failed
- Location: Nr 1 Hyd Pump
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HYDRAULIC PUMP WARNING LIGHT ILLUMINATED.  *S/D*  REPLACED PACKING FOR A ELECTRIC PUMP ACOUSTIC FILTER REF IPC 29-15-22-001.  OPS AND LEAK CK NORMAL.  A-SYS SERVICED TO FULL.
